| Model Number |
02.09.0417H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
04/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 8 months from the primary, thepatient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout, i&d, and revised the size4 - 17mm insert to a size4 - 20mm insert at his discretion.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29 april 2026 gmk-hinge 02.09.0417h gmk-hinge tibial insert - size4 - 17 mm (k130299) lot 2337058: (b)(4) items manufactured and released on 06-dec-2023.Expiration date: 12-nov-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.